# SDR MWEA00528

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59101883
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - VERTICAL STABILIZER SKIN IS GOUGED AT RIGHT SIDE LEADING EDGE JUST BELOW HORIZONTAL STABILIZER.  MAINTENANCE REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER.  (X)
